Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 2, Pages 277–288 (Mi zvmmf1947)  

This article is cited in 1 scientific paper (total in 1 paper)

A variational method for diffraction problems on domains with noncompact boundaries

V. V. Lozhechko, Yu. V. Shestopalov

Moscow State University

Full text: PDF file (1587 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 267–278

Bibliographic databases:
UDC: 519.6:535.4
MSC: Primary 35J05; Secondary 78A45, 65N30
Received: 01.07.1996

Citation: V. V. Lozhechko, Yu. V. Shestopalov, “A variational method for diffraction problems on domains with noncompact boundaries”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998), 277–288; Comput. Math. Math. Phys., 38:2 (1998), 267–278

Citation in format AMSBIB
\Bibitem{LozShe98}
\by V.~V.~Lozhechko, Yu.~V.~Shestopalov
\paper A variational method for diffraction problems on domains with noncompact boundaries
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 2
\pages 277--288
\mathnet{http://mi.mathnet.ru/zvmmf1947}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609048}
\zmath{https://zbmath.org/?q=an:0945.35024}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 267--278


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1947
  • http://mi.mathnet.ru/eng/zvmmf/v38/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Z. Dautov, E. M. Karchevskii, “Existence and properties of solutions to the spectral problem of the dielectric waveguide theory”, Comput. Math. Math. Phys., 40:8 (2000), 1200–1213  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:276
    Full text:101
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021